# SDR ASOA201001088

- Difficulty date: July 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 20,208 hours, 14,768 cycles
- Engine: Ge CF348C1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A POPPING SOUND FOLLOWED BY A FAINT ELECTICAL SMELL STRONGEST AT THE TOP OF FIRST CLASS CABIN.  R & R DIMMER PS49 IAW AMM 33-21-03.  OPS CK GOOD.  ACFT OK FOR SERVICE. (CLOSED)
